RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1998, Volume 63, Issue 1  


Stability of solutions of nonlinear systems with unbounded perturbations
A. Yu. Aleksandrov
3
Conditions for the spatial flatness and spatial injectivity of an indecomposable CSL algebra of finite width
Yu. O. Golovin
9
On the quasistability of trajectory problems of vector optimization
V. A. Emelichev, M. K. Kravtsov, D. P. Podkopaev
21
Asymptotics of the parabolic Green function for an elliptic operator on a manifold with conical points
A. I. Karol'
28
Generalized differentiable product measures
A. I. Kirillov
37
Remarks on the descriptive metric characterization of singular sets of analytic functions
S. V. Kolesnikov
56
Transformation of equations with retarded argument to equations with the best argument
E. B. Kuznetsov
62
On the total variation for functions of several variables and a multidimensional analog of Helly's selection principle
A. S. Leonov
69
Mosaic approximations of discrete analogs of Calderón–Zygmund operators
N. É. Mikhailovskii
81
On Grushin's equation
Nguyen Minh Tri
95
Surface measures in infinite-dimensional spaces
O. V. Pugachev
106
Asymptotics of solutions of infinite-dimensional homogeneous dynamical systems
D. N. Cheban
115

Brief Communications
Generalized entropies
E. A. Verbitskii, F. Takens
127
Modular forms and representations of the dihedral group
G. V. Voskresenskaya
130
The set of critical values of a potential Fredholm functional
V. G. Zvyagin
133

A trajectory attractor of a nonlinear elliptic system in an unbounded domain
S. V. Zelik
135

Brief Communications
On the skew-symmetric part of the product of Toeplitz matrices
Kh. D. Ikramov, V. N. Chugunov
138
The values of stochastic polynomials in a neighborhood of the unit circle
A. G. Karapetyan
142
A theorem on the classical limit as $\hbar\to0$ for a system of $N$ interacting fermions
V. P. Maslov
145
Axioms of quantum field theory with ultraviolet truncation
V. P. Maslov, O. Yu. Shvedov
147
A geometric correction in the problem on the motion of a free boundary
G. A. Omel'yanov, V. V. Trushkov
151
Decay of solutions of the wave equation and spectral properties of the Laplace operator in expanding domains
A. V. Filinovskii
154
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019